Korean J. Math.  Vol 29, No 2 (2021)  pp.355-360
DOI: https://doi.org/10.11568/kjm.2021.29.2.355

On sequentially $g$-connected components and sequentially locally $g$-connectedness

Vijayashanthi Palanichamy

Abstract


In this paper, we introduce the definition of sequentially $g$-connected components and sequentially locally $g$-connected by using sequentially $g$-closed sets. Moreover, we investigate some characterization of sequentially $g$-connected components and sequentially locally $g$-connected. 


Keywords


sequentially g-open, g-converges, sequentially g-continuous, se- quentially g-connected

Subject classification

54A05, 54A20

Sponsor(s)



Full Text:

PDF

References


K. Balachandran, P. Sundaram and H. Maki, On Generalized continuous functions in topological spaces, Mem. Fac. Sci. Kochi Univ., 12(1991), 5–13. (Google Scholar)

(Google Scholar)

M. Caldas and S. Jafari, On g-US spaces, Universitatea Din Bacau Studii Si Cercetari Stiintifice Seria: Matematica, 14 (2004), 13–20. (Google Scholar)

(Google Scholar)

W. Dunham, A new closure operator for non-T1 topologies, Kyungpook Math. J., 22 (1982), 55–60. (Google Scholar)

(Google Scholar)

W. Dunham and N. Levine, Further results on generalized closed sets in topology, Kyungpook Math. J., 20 (1980), 169–175. (Google Scholar)

(Google Scholar)

R. Engelking, General topology (revised and completed edition), Heldermann verlag, Berlin, 1989. (Google Scholar)

(Google Scholar)

A. Fedeli and A. Le Donne, On good connected preimages, Topology Appl., 125 (2002), 489–496. (Google Scholar)

(Google Scholar)

N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19 (2) (1970), 89–96. (Google Scholar)

(Google Scholar)

V. Renukadevi and P. Vijayashanthi, On I-Fr ́echet-Urysohn spaces and sequential I-convergence groups, Math. Moravica, 23 (1) (2019), 119–129. (Google Scholar)

(Google Scholar)

P. Vijayashanthi, V. Renukadevi and B. Prakash, On countably s-Fr ́echet-Urysohn spaces, JCT: J. Compos. Theory, XIII (II) (2020), 969–976. (Google Scholar)

(Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr